A lower bound for the number of vertices of the convex hull of integer and mixed-integer points of a polyhedron
Diskretnyj analiz i issledovanie operacij, Tome 3 (1996) no. 2, pp. 80-89
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DA_1996_3_2_a4,
author = {A. Yu. Chirkov},
title = {A~lower bound for the number of vertices of the convex hull of integer and mixed-integer points of a~polyhedron},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {80--89},
year = {1996},
volume = {3},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_1996_3_2_a4/}
}
TY - JOUR AU - A. Yu. Chirkov TI - A lower bound for the number of vertices of the convex hull of integer and mixed-integer points of a polyhedron JO - Diskretnyj analiz i issledovanie operacij PY - 1996 SP - 80 EP - 89 VL - 3 IS - 2 UR - http://geodesic.mathdoc.fr/item/DA_1996_3_2_a4/ LA - ru ID - DA_1996_3_2_a4 ER -
A. Yu. Chirkov. A lower bound for the number of vertices of the convex hull of integer and mixed-integer points of a polyhedron. Diskretnyj analiz i issledovanie operacij, Tome 3 (1996) no. 2, pp. 80-89. http://geodesic.mathdoc.fr/item/DA_1996_3_2_a4/